# SDR AALA200803095

- Difficulty date: December 12, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 52,364 hours
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 5940405503
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT, CREW REPORTED SMOKE IN CABIN AND SMELLED LIKE BURNED RUBBER.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND APU OIL LEAK ON LEFT SIDE WITH INGESTION INTO AIR CONDITIONING SYSTEM.  REPLACED APU ON 13 DEC AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
